# SDR QMLA2021121420065

- Difficulty date: December 13, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N408LL
- Make and model: Bell 407
- Aircraft serial: 53483
- Aircraft time: 9,455 hours, 24,242 cycles
- Engine: Allsn 250C47B
- Engine time: 3,869 hours, 10,867 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Vent Line
- Part number: 70061J300W360A
- Condition: Damaged
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW NOTICED FUEL SMELL IN COCKPIT.  AIRCRAFT RETURNED TO BASE AND FUEL CAP WAS RESEATED AND SMELL COULD NOT BE DUPLICATED ON NEXT RUN.  THEN AIRCRAFT WAS FLOWN TO A MAINTENANCE FACILITY WITH NO FUEL SMELL IN FLIGHT, BUT DURING OTHER MAINTENANCE THE FUEL VENT LINES WERE INSPECTED AND FOUND TO BE IN NEED OF REPLACEMENT. P/N: 70-061J300W360A & 70-061L000T826A.  AMC SDR CONTROL ID # QMLA2021121420065.
